# SDR DALA2018020700763

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK AND CORROSION ON THE FWD RETAINER, AT FLOOR PANEL 140AF IN THE AFT CARGO BAY.  MAINTENANCE REPLACED THE FLOOR PANEL IAW SRM 51-40-02.
